# SDR ASAA2021060535040

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 50,347 hours, 14,906 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000709
- Condition: Failed
- Location: Captain'S
- Part time: 60,409 hours, 20,651 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN FMC FAILED IN FLIGHT. GROUNDED - YES. B737-800 FIM 34-61 TASK 801, FMCS BITE FAULTED FMC-L, OPENED & TAGGED 2 C/B, REMOVED & REPLACED FMCS-L, REMOVED TAGS & RESET 2 C/B, LOADED & VERIFIED SOFTWARE, ADJUSTED FMCS AND INSTALLATION TEST GOOD B737-800 AMM 34-61-02/401.
